Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 30, NWS Binghamton, NY

June 14, 2021Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 14, 2021, 1:00 AM EDT for Oneida County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 1:00 AM EDT (05:00 UTC)
Expired
Jun 14, 2021, 1:45 AM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 58 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

463 
WUUS51 KBGM 140500
SVRBGM
NYC065-140545-
/O.NEW.KBGM.SV.W.0030.210614T0500Z-210614T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
100 AM EDT Mon Jun 14 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Oneida County in central New York...

* Until 145 AM EDT.

* At 100 AM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Highmarket to near Rome, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Delta Lake around 110 AM EDT.
  Rome around 115 AM EDT.
  Floyd and Oriskany around 120 AM EDT.
  Stittville around 130 AM EDT.
  Holland Patent around 135 AM EDT.
  Boonville around 140 AM EDT.
  Trenton, Forestport and Trenton Falls around 145 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4323 7508 4322 7507 4316 7512
      4314 7571 4316 7573 4316 7575 4344 7584
      4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0500Z 267DEG 21KT 4349 7564 4318 7552 

HAIL...<.75IN
WIND...60MPH
 
$$

DJN
1 follow-up statement
257 
WWUS51 KBGM 140520
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
120 AM EDT Mon Jun 14 2021

NYC065-140545-
/O.CON.KBGM.SV.W.0030.000000T0000Z-210614T0545Z/
Oneida NY-
120 AM EDT Mon Jun 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR ONEIDA COUNTY...

At 120 AM EDT, severe thunderstorms were located along a line
extending from near Boonville to Oriskany, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Oriskany and Stittville around 125 AM EDT.
  Boonville and Holland Patent around 130 AM EDT.
  Barnveld around 135 AM EDT.
  Trenton Falls around 140 AM EDT.
  Forestport and Alder Creek around 145 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4323 7508 4322 7507 4316 7512
      4314 7571 4316 7573 4316 7575 4344 7584
      4348 7581 4342 7553 4361 7511
TIME...MOT...LOC 0520Z 272DEG 24KT 4349 7543 4317 7533 

HAIL...<.75IN
WIND...60MPH
 
$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:19 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 13, 9:19 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
919 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Scattered showers and thunderstorms are expected through
tonight. A few storms may produce damaging winds and heavy rain,
with localized flooding possible. Scattered showers and
thunderstorms continue Monday, as another disturbance drops
through the region. Though a small chance of showers lingers
Tuesday, drier and cooler weather is anticipated for midweek.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
910 PM Update...

Made rather significant changes to the forecast for this evening
to reflect latest radar trends. Convection has fired up along
the Central Southern Tier of NY to the southern Finger Lakes
along a corridor of enhanced CAPE and closer to the upper level
trough. A few Severe Thunderstorm Warnings have already been
issued for this part of the CWA. Meanwhile, farther south,
across our Northeast PA counties, conditions have been mainly
dry with just a few light showers around. Therefore adjusted
PoPs to upgrade the Central Southern Tier of NY and Finger Lakes
regions to likely and adjust PoPs downward farther south. Now
that it is post-sunset, instability will likely be on the
downward trend as the rest of this evening progresses and
therefore the severe thunderstorm threat will likely decrease
over the next few hours.

Will let the Severe Thunderstorm Watch for the Northern Tier of
PA/Wyoming Valley ride until its scheduled expiration at
02Z/10PM EDT.

640 PM Update...
So far, the strongest storms in PA have stayed west of our CWA
(more across Central PA), closer to the upper level trough and
greater shear. Despite instability present across the Northern
Tier of PA and the Wyoming Valley, the lack of enough lift has
prevented much thunderstorm development up to this point. Still
expecting coverage of scattered showers and thunderstorms to
increase throughout this evening as the trough approaches, but
the overall extent of the severe weather potential for the
above mentioned areas (where a Severe Thunderstorm Watch remains
in effect until 10PM) is somewhat questionable. The greatest
coverage of showers and storms may not be until after sunset and
by then, diurnally-driven instability will be waning. That being
said, we are not making any changes to the Watch at this point
and this will be re-evaluated with the next forecast update. Any
storms that do develop with have the potential to bring locally
heavy rainfall.

In terms of tweaks to the official forecast, mainly made
adjustments to PoPs to better reflect current radar trends.
Otherwise, the previous discussion below remains valid.

320 PM Update...
Latest RAP13 analysis shows a band of low level convergence
focused over the Northern Tier of PA, though this is not
readily apparent in surface obs. Instability axis extends across
pretty much the same area, but continues eastward into the
Catskills and Poconos, where cloud cover has eroded over the
past couple of hours. Further north, rather dry air in the low
levels is limiting instability despite slightly cooler air in
the mid-levels -- note lower 50s dewpoints and even 47 at ITH
which would be questionable if not for the 50 at Cortland.
Meanwhile, and upper level trough is moving across SW Ontario,
evident in satellite imagery, while a surface trough/weak cold
front tries to take shape from far western NY into eastern Ohio,
masked somewhat by the lake breeze downwind of Lake Erie.

Expect isolated showers and thunderstorms to increase in
coverage across the Northern Tier of PA, with a general eastward
progression, with stronger cells perhaps curving more to the
southeast as they tap into the mid-level flow. Additional
thunderstorms are expected to develop along the surface trough
early this evening, and will spread east into our area,
including the Southern Tier and parts of the Finger Lakes where
destabilization can occur. Expect several clusters of storms to
be on-going by nightfall, with some heavy rain potential as
storms may try to train along old leftover boundaries. The
greatest risk of heavy rainfall will be over NE PA, where low-
level theta-e ridging looks to lay across, nosing into the
Catskills/Poconos overnight.

Mid-level dry air will promote strong thunderstorm wind gusts
early on, with isolated hail possible given steeper lapse rates, but
as soundings become more modified/moist, heavy rain will become
the primary threat.

For Monday, the main upper trough will swing into southwestern
Ontario, with several bands of rain and embedded thunder
possible. Additional strong to severe thunderstorms can't be
ruled out again, but will be highly dependent on how convection
evolves overnight into the morning hours. At this time, it
appears areas east of I-81 will be most likely to recover and
destabilize before the main trough swings through.

1145 AM Update...
Low clouds are rapidly breaking up and are currently limited to
the Catskills and NE PA, with plenty of sunshine filling in to
the north and west. With strong surface heating, we could see
temperatures in parts of the Mohawk Valley climb well into the
middle or even upper 80s by this afternoon.

Thunderstorm potential remains a challenging forecast. HRRR and
other high-res models suggest weak low level convergence will
develop along a line roughly from ELM-SYR with southwest flow to
the west of the boundary, and backed S to SSE flow to its east,
apparently influenced by differential heating on either side of
the dissipating cloud layer. Meanwhile, RAP13, NAM, other models
suggest moderate instability will develop across the Twin Tiers
by this afternoon, with SBCAPE vales of 1000-1500 J/KG, and
minimal CIN. Despite the collocation of the low level
convergence and instability, many of these same models struggle
to initiate convection without a larger-scale trigger. That
trigger, a shortwave trough currently over Lake Huron, doesn't
look to arrive into western NY/PA until around 00Z, assuming it
is being properly initialized.

For now, kept at least a "Chance" PoP in the SW part of the CWA
and extending E-NE along the low level convergence zone early
this afternoon, but the better chances for thunderstorms may not
come until later this afternoon into this evening, with a focus
mainly south of the Southern Tier.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
300 PM Update...

Some patchy fog could hang around Tuesday morning, but should lift
soon after sunrise. A couple of weak shortwaves and low level
moisture will provide some support for a few spotty showers on
Tuesday. With a few hundred J/kg of CAPE present, afternoon
thunderstorms are also possible. Not much is expected for
accumulations, up to a couple of tenths at best. Highs will only be
in the upper 60s to mid 70s as northerly flow advects cooler air
into the area. Showers and skies clear out Tuesday night as high
pressure moves in. Overnight lows will fall into the 40s and 50s

Sunny skies are in store for Wednesday. However, with northerly flow
still present, highs will once again be in the upper 60s to mid 70s.
This cooler air will provide plenty of natural AC as lows drop into
the 40s Wednesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
300 PM Update...

The start of the long term period will start out quiet. High temps
on Thursday will be in the 70s and the lows will fall into the upper
40s and low 50s. Friday will also be fairly quiet, but the pattern
begins to shift. A ridge moves through and flow becomes more
southwesterly, bringing warmer air and moisture to the area. Highs
will be closer to 80 on Friday. Chances for precipitation increase
Friday evening as a cold front approaches the area. This cold front
will bring rain showers and possibly some thunderstorms through
Saturday night. Models still differ on the timing of this system
with GFS still being the faster solution, so followed National Blend
of Guidance (NBM) for the timing which is a little slower like the
ECMWF. Sunday looks to be cooler to finish out the weekend with
also a slight chance for showers with the passing of a weak
system.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
Scattered showers and thunderstorms are expected tonight,
especially this evening across the Twin Tiers. Right now,
confidence in thunder was only high enough to include in the TAF
at KBGM and KELM in two hour TEMPO groups this evening.
Elsewhere, an isolated thunderstorm cannot be ruled out, but
confidence is not high enough to include in the TAF just yet.
Will continue to monitor this potential for potential amendments
if necessary.

In terms of restrictions, mainly VFR conditions early this
evening will likely give way to at least Fuel Alternate ceiling
restrictions overnight at all TAF sites with the exception of
KSYR. Best chance for IFR conditions will be at KAVP, KBGM, and
KELM. Patchy fog/mist is also possible. Conditions are expected
to return to VFR by Monday afternoon, with KAVP likely being the
last terminal to do so.

Another round of scattered showers and thunderstorms is expected
Monday afternoon, although confidence in thunder is too low at
this time to include in the TAFs. This will be fine-tuned in the
upcoming TAF issuances.

Outlook...

Monday night...Some restrictions possible with lower ceilings
and/or patchy fog.

Tuesday...Chance of additional showers and thunderstorms/brief
restrictions, otherwise mainly VFR.

Tuesday night through Friday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJG/MPH
NEAR TERM...BJG/MPH
SHORT TERM...BTL
LONG TERM...BTL
AVIATION...BJG
Hazardous weather outlook, Jun 13, 10:12 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1012 PM EDT Sun Jun 13 2021

NYZ009-015>018-022>025-036-037-044>046-055>057-150215-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-
1012 PM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected to continue
overnight. A few of these storms may contain gusty winds and locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and thunderstorms will affect the area on Monday,
mainly near and east of I-81. Gusty wind gusts and locally heavy
rainfall will be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ062-PAZ038>040-043-044-047-048-072-150215-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
1012 PM EDT Sun Jun 13 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected to continue
overnight. A few of these storms may contain gusty winds and locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and thunderstorms will affect the area on Monday,
with a few strong to severe thunderstorms possible again, mainly
near and east of I-81. Damaging wind gusts and locally heavy
rainfall will be the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 13, 9:58 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
958 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     2 SSE READING CENTER    42.41N 76.92W
06/13/2021                   SCHUYLER           NY   LAW ENFORCEMENT

            POWERLINES DOWN WITH POWERPOLES SNAPPED.

&&

BJG
Special weather statement, Jun 13, 10:43 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1043 PM EDT Sun Jun 13 2021

NYZ022-024-140315-
Steuben-Chemung-
1043 PM EDT Sun Jun 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CHEMUNG AND
SOUTHEASTERN STEUBEN COUNTIES...

At 1043 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Coopers Plains to near Lawrenceville.
Movement was east at 25 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Corning and Painted Post around 1050 PM EDT.
  Hornby and South Corning around 1055 PM EDT.
  East Corning around 1105 PM EDT.
  Big Flats around 1110 PM EDT.
  Southport around 1115 PM EDT.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4226 7719 4227 7685 4200 7688 4200 7725
TIME...MOT...LOC 0243Z 272DEG 20KT 4220 7713 4194 7720

DJN
Local storm report, Jun 13, 10:47 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1047 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     SAVONA                  42.28N  77.22W
06/13/2021                   STEUBEN            NY   EMERGENCY MNGR

            MULTIPLE HARDWOOD AND PINE TREES SNAPPED. ROOF OFF
            TRAILER AND THROWN INTO NEIGHBOR'S YARD.

&&

DJP
Special weather statement, Jun 13, 10:47 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1047 PM EDT Sun Jun 13 2021

NYZ015>018-140345-
Onondaga-Southern Cayuga-Seneca-Yates-
1047 PM EDT Sun Jun 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...YATES...
NORTHWESTERN CAYUGA AND NORTHWESTERN ONONDAGA COUNTIES...

At 1047 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Cato to near Lyons to near Vine
Valley. Movement was east at 20 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

These storms will be near...
  Lysander and Potter around 1110 PM EDT.
  Waterloo and Plainville around 1115 PM EDT.
  Jordan and Ferguson Corners around 1120 PM EDT.
  Seneca Falls and Lehigh Vallley Junction around 1125 PM EDT.
  Baldwinsville and Penn Yan around 1130 PM EDT.
  Cayuga and Canoga around 1135 PM EDT.
  Union Springs and Milo Center around 1140 PM EDT.
  Auburn and Romulus around 1145 PM EDT.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4276 7731 4277 7697 4301 7696 4303 7650
      4323 7647 4323 7630 4321 7626 4324 7627
      4324 7626 4320 7622 4322 7620 4327 7621
      4323 7611 4290 7648 4255 7696 4258 7737
      4267 7737
TIME...MOT...LOC 0247Z 286DEG 18KT 4319 7666 4301 7702 4278 7734

DJN
Special weather statement, Jun 13, 11:58 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1158 PM EDT Sun Jun 13 2021

NYZ015>018-140430-
Onondaga-Southern Cayuga-Seneca-Yates-
1158 PM EDT Sun Jun 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SENECA...YATES...
NORTHWESTERN CAYUGA AND NORTHWESTERN ONONDAGA COUNTIES...

At 1158 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Weedsport to Waterloo to near Italy.
Movement was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Auburn, Van Buren, Baldwinsville, North Syracuse, Seneca Falls,
Solvay, Waterloo, Penn Yan, Romulus and Fayette.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4270 7736 4276 7731 4277 7697 4287 7698
      4287 7696 4300 7697 4301 7695 4303 7650
      4310 7650 4311 7647 4318 7648 4314 7613
      4254 7687 4254 7690 4249 7693 4255 7715
      4258 7715 4257 7722 4262 7737
TIME...MOT...LOC 0358Z 282DEG 17KT 4310 7654 4289 7683 4258 7724

DJN
Special weather statement, Jun 14, 12:34 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1234 AM EDT Mon Jun 14 2021

NYZ015>017-025-140500-
Southern Cayuga-Seneca-Yates-Tompkins-
1234 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...NORTHEASTERN
YATES...SOUTHWESTERN CAYUGA AND NORTH CENTRAL TOMPKINS COUNTIES...

At 1234 AM EDT, a strong thunderstorm was located over Dresden, or 7
miles northeast of Penn Yan, moving east at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Romulus, Fayette, Fleming, Genoa, Ledyard, Union Springs, Aurora,
Ovid, Interlaken and Dresden.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4277 7697 4278 7697 4291 7653 4260 7646
      4263 7698 4276 7699
TIME...MOT...LOC 0434Z 266DEG 29KT 4272 7692

MWG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:05 PM EDTSevere Thunderstorm WarningBGMSteuben40 min
Jun 13, 8:15 PM EDTSpecial Weather StatementBGMSteuben45 min
Jun 13, 8:22 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Tompkins, Yates38 min
Jun 13, 8:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Schuyler, Seneca, Steuben, Tioga and 2 more47 min
Jun 13, 9:04 PM EDTSpecial Weather StatementBGMSteuben41 min
Jun 13, 9:27 PM EDTSpecial Weather StatementBGMSchuyler, Tompkins33 min
Jun 13, 9:43 PM EDTSevere Thunderstorm WarningBGMSchuyler, Tompkins27 min
Jun 13, 10:43 PM EDTSpecial Weather StatementBGMChemung32 min
Jun 13, 10:47 PM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates58 min
Jun 13, 11:58 PM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates32 min
Jun 14, 12:18 AM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga27 min
Jun 14, 12:34 AM EDTSpecial Weather StatementBGMSeneca26 min
Jun 14, 12:39 AM EDTTornado WarningBGMOnondaga36 min
Jun 14, 1:01 AM EDTAreal Flood AdvisoryBGMCayuga, Madison, Onondaga119 min
Jun 14, 1:08 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga30 min
Jun 14, 1:35 AM EDTAreal Flood AdvisoryBGMMadison, Oneida115 min
Jun 14, 1:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Jun 14, 2:43 AM EDTSpecial Weather StatementBGMOneida32 min
Jun 14, 3:00 AM EDTSpecial Weather StatementBGMTioga30 min
Jun 14, 3:17 AM EDTSpecial Weather StatementBGMOneida28 min
Jun 14, 3:22 AM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Jun 14, 2:12 PM EDTSpecial Weather StatementBGMOneida48 min
Jun 14, 2:26 PM EDTSpecial Weather StatementBGMMadison34 min
Jun 14, 2:41 PM EDTAreal Flood AdvisoryBGMMadison2 hr
Jun 14, 2:47 PM EDTSevere Thunderstorm WarningBGMOtsego43 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida38 min
Jun 14, 3:17 PM EDTSpecial Weather StatementBGMOneida43 min
Jun 14, 3:30 PM EDTSevere Thunderstorm WarningBGMOtsego45 min
Jun 14, 3:51 PM EDTSpecial Weather StatementBGMOtsego24 min
Jun 14, 3:55 PM EDTSevere Thunderstorm WarningBGMOtsego50 min
Jun 14, 4:45 PM EDTAreal Flood AdvisoryBGMOtsego2 hr
Jun 14, 4:48 PM EDTSpecial Weather StatementBGMDelaware27 min
Jun 14, 4:51 PM EDTSpecial Weather StatementBGMOtsego39 min
Jun 14, 5:15 PM EDTSpecial Weather StatementBGMSullivan45 min
Jun 14, 5:27 PM EDTAreal Flood AdvisoryBGMDelaware102 min
Jun 14, 5:38 PM EDTSevere Thunderstorm WarningBGMSullivan37 min
Jun 14, 6:15 PM EDTSpecial Weather StatementBGMOrange15 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.